# SDR GTIA020557

- Difficulty date: May 29, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N603CA
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- Engine: Pwa JT8D217A
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet Screen
- Condition: Delaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND NR 2 ENGINE INLET WIRE MESH DELAMINATED AT 9 O'CLOCK POSITION.  REPAIRED DELAMINATED IAW MD80 SRM 54-04.  (M)
